# SDR DALA2015032102285

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT TIE LOCATED INTERNAL AREA  IN FWD CARGO COMPARTMENT ON FRAME 28 BETWEEN STRINGER 42L TO STRINGER 43L  L=0.300, W=0.200, D=0.002. SSI 532180.  REPLACED CLEAT AND FASTENERS IN FWD CARGO COMPARTMENT ON FR 28 BETWEEN  STR 42L TO STR 43L IAW SRM 51-72-11 AND DWG D53231626.
